Alert archive / Maryland / Coastal Flood Statements in 2016
Coastal Flood Statement 9, NWS Wakefield, VA
NWS Wakefield, VA issued this coastal flood statement at Apr 28, 2016, 5:07 AM EDT for Dorchester County, Somerset County, Wicomico County, Maryland. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2016, 5:07 AM EDT (09:07 UTC)
- Expired
- Apr 28, 2016, 10:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Wakefield, VA
Counties Dorchester County, MD, Somerset County, MD, Wicomico County, MD
The radar
The Dover AFB radar (KDOX), 70 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 9.1 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 713 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 247 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
607
WHUS41 KAKQ 280907
CFWAKQ
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
507 AM EDT THU APR 28 2016
MDZ021>023-281400-
/O.NEW.KAKQ.CF.S.0009.160428T0907Z-160428T1400Z/
DORCHESTER-WICOMICO-SOMERSET-
507 AM EDT THU APR 28 2016
...WATER LEVELS TO APPROACH MINOR FLOODING THRESHOLDS THIS
MORNING...
* LOCATION: THE EASTERN SHORE OF THE CHESAPEAKE BAY IN SOUTHEAST
MARYLAND.
* TIMING: AROUND HIGH TIDE THIS MORNING.
* IMPACTS: ELEVATED WATER LEVELS COULD LEAD TO NUISANCE FLOODING
OF LOW-LYING COASTAL AREAS.
&&
ALL TIDE HEIGHTS ARE RELATIVE TO MEAN LOWER LOW WATER.
TIME OF THE HIGH TOTAL TIDES ARE APPROXIMATE TO THE NEAREST HOUR.
TOTAL TIDE COMBINES ASTRO TIDE AND SURGE.
FLOOD CATEGORY BASED ON TOTAL TIDE.
CAMBRIDGE MD
MINOR 3.5 FT, MODERATE 4.0 FT, MAJOR 4.5 FT
TOTAL ASTRO
DAY/TIME TIDE TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
---------- ------- ------- ------- ------- ----------
28/09 AM 3.3 2.0 1.3 1 NONE
28/10 PM 2.4 1.6 0.8 1 NONE
29/10 AM 2.4 2.0 0.4 1-2 NONE
29/11 PM 2.1 1.7 0.4 1 NONE
30/11 AM 2.3 1.9 0.4 1 NONE
01/12 AM 2.4 1.8 0.6 1 NONE
BISHOPS HEAD MD
MINOR 3.3 FT, MODERATE 3.8 FT, MAJOR 4.3 FT
TOTAL ASTRO
DAY/TIME TIDE TIDE SURGE WAVES FLOOD
/FT/ /FT/ /FT/ /FT/ CATEGORY
---------- ------- ------- ------- ------- ----------
28/06 AM 3.2 2.0 1.2 1 NONE
28/07 PM 2.6 1.7 0.9 1 NONE
29/07 AM 2.5 2.0 0.5 1-2 NONE
29/08 PM 2.3 1.8 0.5 1 NONE
30/08 AM 2.5 2.0 0.5 1 NONE
30/09 PM 2.4 1.8 0.6 1 NONE
$$
$$What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this coastal flood statement went out at Apr 28, 4:58 AM EDT, 9 minutes earlier.
Area forecast discussion, Apr 28, 4:58 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
458 AM EDT THU APR 28 2016
.SYNOPSIS...
A COLD FRONT WILL REMAIN FAIRLY STATIONARY ACROSS SOUTH CENTRAL
VIRGINIA INTO NORTHERN NORTH CAROLINA TODAY THROUGH FRIDAY. WEAK
WAVES OF LOW PRESSURE WILL MOVE EAST ALONG THIS BOUNDARY...
BRINGING UNSETTLED CONDITIONS TO THE REGION. WEAK HIGH PRESSURE
RETURNS FOR A MOSTLY DRY SATURDAY...FOLLOWED BY THE NEXT WEATHER
SYSTEM SUNDAY INTO MONDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
UNSETTLED CONDITIONS CONTINUE TODAY THROUGH TONIGHT. THE FRONT HAS
STALLED OVER NRN NC AND IS EXPECTED TO FLUCTUATE BTWN THIS AREA
AND SCNTRL VA DURING THIS TIMEFRAME. CONVECTION IS ONGOING ACROSS
NE NC AS OF 400 AM...HOWEVER LIGHTNING ACTIVITY HAS FINALLY WANED
WITH ONLY ISOLATED STRIKES HERE AND THERE. THE ATMOSPHERE HERE IS
FAIRLY WORKED OVER AT THIS POINT AND AM ANTICIPATING PRIMARILY
LIGHT TO MODERATE RAINFALL THROUGH SUNRISE. HAVE ISSUED AN AREAL
FLOOD ADVISORY FOR NWRN BERTIE COUNTY WHERE RAINFALL KEPT
GENERATING AND CROSSING THIS SAME AREA OVER SEVERAL HOURS
OVERNIGHT. RADAR RAINFALL ESTIMATES ARE AROUND 3.50 INCHES BUT IS
MORE LIKELY TO BE AROUND 1.00 TO 2.00 INCHES IN REALITY. FLOOD
ADVISORY IS SET TO EXPIRE AT 700 AM WHICH APPEARS TO BE ON TRACK
ATTM AS PRECIP IS FINALLY SHIFTING EWD AND AWAY FROM THE IMPACT
AREA. OVERALL...THE BULK OF PRECIP GENERATION IS OCCURRING NORTH
OF THE STALLED FRONTAL BOUNDARY AND IS EXPECTED TO STEADILY SPREAD
NWD THROUGH TODAY. DESPITE THIS TREND...COVERAGE/INTENSITY SHOULD
DIMINISH THROUGH THE MORNING AS A DRY SLOT SEEN IN WATER VAPOR
IMAGERY ENTRAINS INTO THE MOIST AIRMASS. BY THIS AFTN...THE DRY
SLOT WILL HELP ENHANCE UPPER LEVEL LIFT AND THUS THUNDERSTORM
CHANCES INVOF FRONTAL BOUNDARY AS NEXT WAVE OF LOW PRESSURE DIVES
OUT OF THE OHIO VALLEY AND BOOSTS LIFT AT THE SFC. ANY STORMS THAT
DEVELOP WILL BE FOCUSED ACROSS SCNTRL VA AND NE NC ALONG/NEAR THE
FRONT. SIMILAR TO WED...ELEVATED LIFT THROUGH THE HAIL GROWTH ZONE
WILL SUPPORT A SLIGHT CHANCE FOR SMALL HAIL. THERE IS ONCE AGAIN
PLENTY OF LOW AND MID LEVEL DRY AIR PRESENT IN SOUNDING PROFILES
TO SUPPORT STRONG GUSTY WINDS. FAIRLY UNIFORM WIND SHEAR PROFILES
ALSO SUGGEST THAT LINE SEGMENTS ARE MORE PROBABLE TODAY. SPC HAS
SCNTRL VA AND NE NC AREAS WITHIN A MARGINAL RISK FOR ISOLATED
SEVERE THUNDERSTORMS TODAY AND WILL HIGHLIGHT THIS IN THE HWO.
HIGH TEMPS SIMILAR TO WED BUT WITH TEMPERATURE GRADIENT FARTHER
SW. HIGHS IN THE UPPER 50S TO MID 60S ALONG/NE OF INTERSTATE 64
CORRIDOR...UPPER 60S TO UPPER 70S SW.
THE FRONT REMAINS FAIRLY STATIONARY ACROSS NRN NC TONIGHT INTO
FRI. PRECIPITATION SHIFTS TWD THE COAST TONIGHT AS THE SFC LOW
TRAVELS EWD ALONG THE BOUNDARY AND EXITS THE COAST BY FRI MORNING.
THUNDERSTORMS ALSO EXPECTED TO BECOME MORE FOCUSED ACROSS FAR
SE VA AND NE NC THIS EVENING BEFORE COMING TO AN END DURING THE
LATE EVENING/EARLY OVERNIGHT HOURS. LOWS TONIGHT IN THE LOWER 50S
ALONG/NE OF INTERSTATE 64 (UPPER 40S POSSIBLE MD LOWER EASTERN
SHORE)...MID-UPPER 50S SW.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
OVERALL PATTERN BEGINS TO CHANGE ON FRI AS SFC LOW EXITS THE COAST
IN THE MORNING AND A FINAL WAVE OF LOW PRESSURE DROPS DROPS DOWN
FROM THE NW. THIS FINAL WAVE SHOULD BE ENOUGH TO GENERATE WIDELY
SCATTERED SHOWERS...ESPECIALLY FRI AFTN DURING PEAK HEATING. THERE
IS VERY LIMITED FORCING/INSTABILITY PRESENT AND THEREFORE
THUNDERSTORMS ARE NOT HOWEVER...ANY SIGNIFICANT CLEARING SHOULD BE
DIFFICULT WITH PERSISTENT ONSHORE WINDS PULLING THE MARINE
BOUNDARY LAYER INLAND AND KEEPING THE LOWER ATMOSPHERE GENERALLY
SATURATED. HIGHS FRI WILL BE SIMILAR TO THU WITH TEMPS IN THE
LOW-MID 60S NW TO LOW-MID 70S SW. DRIER AIR STARTS TO MOVE INTO
THE REGION LATE FRI NIGHT AS WEAK HIGH PRESSURE BUILDS NORTH OF
THE REGION INTO SAT. LINGERING SHOWERS MAY BE POSSIBLE AT THE
IMMEDIATE COAST FROM THE WRN FRINGES OF CHES BAY TO THE ATLANTIC
COAST OVERNIGHT FRI NIGHT...HOWEVER ALL SHOWERS SHOULD END BY SAT
MORNING FOR A MOSTLY DRY DAY. SFC HIGH SLIDES OFF THE NEW ENGLAND
COAST LATE IN THE DAY SAT AS A SHALLOW UPPER RIDGE AXIS PASSES
OVERHEAD. NEXT UPSTREAM LOW PRESSURE SYSTEM LOCATED IN THE CNTRL
PLAINS SAT IS EXPECTED TO MOVE INTO THE TN VALLEY SAT NIGHT. A
SHORTWAVE EJECTING FROM THIS FEATURE IS ANTICIPATED TO PUSH INTO
THE MID ATLANTIC REGION AND SHEAR APART. BASED ON MOISTURE
FIELDS...THERE MAY BE ENOUGH ISENTROPIC LIFT PRESENT TO BRING
PRECIP INTO THE AREA FROM SW TO NE DESPITE WEAK UPPER LEVEL
SUPPORT/LIFT. GFS/ECMWF IN AGREEMENT WITH HAVING WIDESPREAD RAIN
ACROSS THE AREA AFTER MIDNIGHT SAT NIGHT...WHILE SREF/NAM ARE LESS
BULLISH UNTIL AFTER SUN MORNING. SPLIT THE DIFFERENCE AND KEPT
PRECIP WORDING LIMITED TO NO HIGHER THAN CHANCE FOR WRN HALF OF
CWA AND SLIGHT CHANCE FOR THE ERN HALF. LOWS FRI NIGHT IN THE
LOWER 50S (MID- UPPER 40S POSSIBLE MD LOWER EASTERN SHORE/FAR
NRN VA COUNTIES). HIGHS SAT IN THE 60S...AROUND 70 FAR SW COUNTIES
OF SCNTRL VA/INLAND NE NC. LOWS SAT NIGHT IN THE LOWER 50S
NORTH/MID 50S SOUTH.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
THE NEXT SYSTEM CROSSES THE REGION SUNDAY INTO SUNDAY NIGHT.
EXPECT PRECIP TO OVERSPREAD THE AREA THRU THE DAY SUNDAY. HAVE
INCREASED POPS TO LIKELY SUN AS UPPER LEVEL ENERGY PROVIDES
FORCING FOR ASCENT OVER AN INCREASINGLY MOIST (BUT STABLE) AIR
MASS. MEDIUM RANGE GUIDANCE AT ODDS WITH PUSHING THE FRONT THRU
THE REGION SUN NIGHT AND MONDAY. HAVE LINGERED CHANCE POPS MONDAY
DUE TO UNCERTAINTY. STRENGTHENING UPPER LEVEL RIDGE OVER THE WRN
CONUS EARLY NEXT WEEK WILL RESULT IN TROUGHING OVER THE NE AND MID
ATLANTIC STATES. HOWEVER...GUIDANCE IS AT ODDS OVER HOW THE TROUGH
DEVELOPS. POPS RANGE FROM SILENT TO SLIGHT CHANCE DUE TO
UNCERTAINTY. HIGHS SUN TO WEDNESDAY GENERALLY IN THE UPPER 60S/LOW
70S. LOWS GENERALLY IN THE 50S.
&&
.AVIATION /08Z THURSDAY THROUGH MONDAY/...
A STATIONARY FRONT IS SITUATED W-E OVER ERN NC EARLY THIS MORNING.
ALL TAF SITES ARE ON THE COOL-SIDE OF THE BOUNDARY...WITH
WIDESPREAD IFR STRATUS IN NE FLOW. A SLOW MOVING CLUSTER OF TSTMS
LINGERS OVER PORTIONS OF NE NC...BUT THE BEST INSTABILITY IS W OF
ECG WITH ONLY -RA OCCURRING THERE. HOWEVER...A FEW LIGHTNING
STRIKES REMAIN POSSIBLE NEAR ECG IN THE STRATIFORM REGION OF THE
TSTM COMPLEX. IFR CIGS ARE EXPECTED TO CONTINUE THE NEXT SEVERAL
HOURS AT ALL SITES...WITH SOME IMPROVEMENT POSSIBLE AT SBY AND ECG
LATER THIS MORNING. CURRENT GUIDANCE SUGGESTS RIC/ORF/PHF REMAIN
IFR THROUGH THE DAY. A SHORTWAVE TROUGH APPROACHES FROM THE W
LATER THIS MORNING AND THIS COULD TRIGGER AREAS OF -RA. ANOTHER
WAVE LATER TODAY COULD TRIGGER SOME AFTN SHOWERS/TSTMS. THE FRONT
NUDGES NWD TODAY TOWARD THE VA/NC BORDER...BUT THEN SETTLES BACK
SWD TONIGHT AS LOW PRESSURE MOVES OFFSHORE. ALL SITES ARE ONCE
AGAIN EXPECTED TO HAVE IFR CIGS BY TONIGHT. LOW PRESSURE PULLS
WELL OFFSHORE FRIDAY. HOWEVER...LOW-LEVEL MOISTURE LINGERS IN NE
FLOW. HIGH PRESSURE BUILDS INTO THE AREA FRIDAY NIGHT INTO
SATURDAY. LOW PRESSURE TRACKS ACROSS THE AREA SUNDAY AND SUNDAY
NIGHT...WITH A COLD FRONT DROPPING THROUGH THE REGION MONDAY. THIS
WILL BRING ANOTHER CHC OF RAIN AND DEGRADED FLIGHT CONDITIONS.
&&
.MARINE...
A STATIONARY FRONT IS SITUATED OVER NC THIS MORNING...WITH LOW
PRESSURE OVER THE CENTRAL APPALACHIANS. HIGH PRESSURE N OF THE GREAT
LAKES IS RIDGING SEWD TOWARD THE NRN MID-ATLANTIC COAST. THE
PRESSURE GRADIENT IS QUITE WEAK LOCALLY WITH AN E-NE WIND AVERAGING
AOB 10KT. LINGERING SWELL IS PRODUCING 3-4FT SEAS. LOW PRESSURE WILL
GRADUALLY PUSH EWD TODAY...WITH THE FRONT ONLY LIFTING SLIGHTLY NWD
TO THE VA/NC BORDER. THE WIND WILL REMAIN ENE TO THE N OF THE
BOUNDARY WITH SPEEDS AOB 15KT. SEAS WILL GENERALLY BE 3-4FT N...TO 2-
3FT S ALONG WITH ~2FT WAVES IN THE BAY. LOW PRESSURE SLIDES OFFSHORE
TONIGHT INTO FRIDAY...WHILE THE LINGERING FRONTAL BOUNDARY DROPS
BACK INTO THE CAROLINAS. A NE WIND IS EXPECTED TO INCREASE TO 15-
20KT N OF PARRAMORE ISLAND...AND THIS SHOULD BE ENOUGH TO PRODUCE A
PERIOD OF 4-6FT SEAS LATER TONIGHT INTO FRIDAY. AN SCA HAS BEEN
ISSUED TO ACCOUNT FOR THIS. HIGH PRESSURE BUILDS IN FROM THE N
FRIDAY NIGHT INTO SATURDAY. CURRENT MODEL GUIDANCE SLIDES THE LOW
WELL OFFSHORE BEFORE THE HIGH BUILDS IN. HENCE...FORECAST WIND
SPEEDS ARE NOT AS STRONG AND FORECAST SEAS ARE CORRESPONDINGLY
LOWER...SO SCA CONDITIONS ARE NOT EXPECTED TO PERSIST INTO SATURDAY
ATTM. LOW PRESSURE APPROACHES FROM THE W SUNDAY...AND TRACKS ACROSS
THE AREA SUNDAY NIGHT...WITH A COLD FRONT SWEEPING THROUGH THE
REGION MONDAY.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 4 AM FRIDAY TO 1 AM EDT SATURDAY FOR
ANZ650-652.
&&
SYNOPSIS...BMD
NEAR TERM...BMD
SHORT TERM...BMD
LONG TERM...SAM
AVIATION...AJZ
MARINE...AJZHazardous weather outlook, Apr 28, 4:59 AM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 459 AM EDT THU APR 28 2016 MDZ021>025-VAZ048-061-062-064-068-069-075>078-081>086-089-090-099- 100-509>525-290900- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- FLUVANNA-CUMBERLAND-GOOCHLAND-CAROLINE-AMELIA-POWHATAN-WESTMORELAND- RICHMOND-NORTHUMBERLAND-LANCASTER-PRINCE GEORGE-CHARLES CITY- NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-SURRY-JAMES CITY-ACCOMACK- NORTHAMPTON-WESTERN LOUISA-EASTERN LOUISA-WESTERN HANOVER- EASTERN HANOVER-WESTERN CHESTERFIELD- EASTERN CHESTERFIELD (INCLUDING COL. HEIGHTS)- WESTERN HENRICO (INCLUDING THE CITY OF RICHMOND)-EASTERN HENRICO- WESTERN KING WILLIAM-EASTERN KING WILLIAM-WESTERN KING AND QUEEN- EASTERN KING AND QUEEN-WESTERN ESSEX-EASTERN ESSEX-YORK-NEWPORT NEWS- HAMPTON/POQUOSON- 459 AM EDT THU APR 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MARYLAND...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...EASTERN VIRGINIA...NORTH CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA AND SOUTHEAST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ012>017-030>032-102-VAZ060-065>067-079-080-087-088-092-093- 095>098-290900- NORTHAMPTON-HERTFORD-GATES-PASQUOTANK-CAMDEN-WESTERN CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-EASTERN CURRITUCK-PRINCE EDWARD-MECKLENBURG- LUNENBURG-NOTTOWAY-BRUNSWICK-DINWIDDIE-GREENSVILLE-SUSSEX- SOUTHAMPTON-ISLE OF WIGHT-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE- VIRGINIA BEACH- 459 AM EDT THU APR 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA AND SOUTHEAST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. SOME OF THE STORMS MAY PRODUCE STRONG GUSTY WINDS...SMALL HAIL...AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEROSA
In the hours before
Special weather statement, Apr 28, 2:27 AM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
227 AM EDT THU APR 28 2016
NCZ012-013-030>032-280730-
HERTFORD-NORTHAMPTON-PERQUIMANS-BERTIE-CHOWAN-
227 AM EDT THU APR 28 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHOWAN...PERQUIMANS...
SOUTHWESTERN GATES...BERTIE...SOUTHEASTERN NORTHAMPTON AND HERTFORD
COUNTIES...
AT 226 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES EAST OF HALIFAX TO NEAR COLUMBIA.
MOVEMENT WAS EAST AT 15 MPH.
1 TO 2 INCHES OF RAINFALL ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
AHOSKIE...WINDSOR...MURFREESBORO...HERTFORD...RICH SQUARE...AULANDER...
WINFALL...CHOWAN UNIVERSITY...RYLAND...CONWAY...WOODLAND...WINTON...
LEWISTON WOODVILLE...COFIELD...POWELLSVILLE...ROXOBEL...COLERAIN...
HARRELLSVILLE...SNUG HARBOR AND TYNER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3590 7692 3586 7704 3594 7704 3593 7719
3601 7721 3606 7733 3611 7723 3616 7726
3621 7739 3632 7744 3633 7758 3650 7713
3611 7619 3608 7641 3601 7651 3606 7662
3601 7669 3588 7674 3588 7683 3581 7689
TIME...MOT...LOC 0626Z 253DEG 13KT 3633 7746 3590 7631
DEROSASpecial weather statement, Apr 28, 3:30 AM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
330 AM EDT THU APR 28 2016
NCZ030>032-280830-
PERQUIMANS-BERTIE-CHOWAN-
330 AM EDT THU APR 28 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHOWAN...SOUTHWESTERN
PERQUIMANS...BERTIE AND SOUTHERN HERTFORD COUNTIES...
AT 330 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR LEWISTON WOODVILLE TO NEAR CAPE
COLONY. MOVEMENT WAS EAST AT 20 MPH.
1 TO 2 INCHES OF RAINFALL IS POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WINDSOR...LEWISTON WOODVILLE...POWELLSVILLE...SNUG HARBOR...CAPE COLONY...
VALHALLA...MIDWAY...ASKEWVILLE...SAINT JOHNS...SOMERSET...WHITES
CROSSROADS...WOODARD...MACEDONIA...DRUMMOND POINT...GOOSE POND...MERRY
HILL...HANCOCK...MOUNT GOULD...CONNARITSA AND WAKELON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3590 7692 3586 7704 3594 7704 3593 7719
3601 7721 3606 7733 3611 7723 3614 7726
3624 7697 3609 7637 3601 7651 3601 7658
3606 7662 3604 7666 3593 7674 3595 7670
3594 7669 3588 7674 3588 7683 3581 7688
TIME...MOT...LOC 0730Z 252DEG 18KT 3611 7725 3596 7661
DEROSANearby
Coastal Flood Statements in Maryland, 2016Every coastal flood statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.